# SDR UPS97824609

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5613064105
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, F/S 70 BULKHEAD IN NR 1 PIT LT UPPER HORZ INTERCOSTAL IS CRACKED AND CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21 AND DWG 5613064.
